Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
The Research and Application of M/M/1/N Queuing Model with Variable Input Rates, Variable Service Rates and Impatient Customers

Authors: Quanru Pan

Abstract:

How to maintain the service speeds for the business to make the biggest profit is a problem worthy of study, which is discussed in this paper with the use of queuing theory. An M/M/1/N queuing model with variable input rates, variable service rates and impatient customers is established, and the following conclusions are drawn: the stationary distribution of the model, the relationship between the stationary distribution and the probability that there are n customers left in the system when a customer leaves (not including the customer who leaves himself), the busy period of the system, the average operating cycle, the loss probability for the customers not entering the system while they arriving at the system, the mean of the customers who leaves the system being for impatient, the loss probability for the customers not joining the queue due to the limited capacity of the system and many other indicators. This paper also indicates that the following conclusion is not correct: the more customers the business serve, the more profit they will get. At last, this paper points out the appropriate service speeds the business should keep to make the biggest profit.

Keywords: variable input rates, impatient customer, variable servicerates, profit maximization.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335312

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1578

References:


[1] Yu-min LIU ; LI Xiao-fen; WANG Wen-xia; An Ordinary Differential Equation on the M/M/n Model with Variable Import Rate ; Journal of Taiyuan University of Science and Technology 2006,27(6):438-440.
[2] Wen-zhi TAI; An explanation of M/M/1 queuing model with variable input rate; Journal of Southwest University for Nationalities(Natural Science Edition; 2009,35:485-488
[3] Wen-zhi TAI; GAO Shi-ze; A M/M/1 Queuing Model with Variable Input Rate; Journal of Chongqing Normal University(Natural Science; 2009, 26:69-72
[4] Chang TAN; M/M/1 Queuing System of Changeable Input Rates -The probabiltic is k=1/k; Journal of Guizhou University(Natural Science); 2008, 25(5):445-448
[5] Guanghui Xu ; Stochastic Service System; Science Press; 1984,9
[6] S.M.Ross"Application Probability Models with Optimization Application"Holden-Day. San Francisco,USA 1970